# SDR ASAA12511425

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 13,614 hours, 4,372 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2120 · Air Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Ram Air Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT RAM DOOR FULL OPEN LIGHT REMAINED ON THROUGHOUT CLIMB.  LIGHT WENT OUT AFTER 10 MINUTES AT FL 360.  ACFT GROUNDED.  PERFORMED BITE CHECK OF BOTH PACK/ZONE TEMP CONTROLLERS AND FOUND NO FAULTS.  COULD NOT DUPLICATE DISCREPANCY.  REF AMM 21-61-00-700-806-002 FOR TESTING.
